# SDR A6WA201040207

- Difficulty date: March 14, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 17,064 hours, 15,930 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP HINGE BOX AFT HINGE FITTING IS CHAFED.  BLENDED, ROTO PENNED, TOP COATED IAW REO 601R-57-21-1046.
